Pacific Journal of Mathematics

Weak convergence and nonlinear ergodic theorems for reversible semigroups of nonexpansive mappings.

Anthony To Ming Lau and Wataru Takahashi

Article information

Source
Pacific J. Math., Volume 126, Number 2 (1987), 277-294.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699805

Mathematical Reviews number (MathSciNet)
MR869780

Zentralblatt MATH identifier
0587.47058

Subjects
Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Lau, Anthony To Ming; Takahashi, Wataru. Weak convergence and nonlinear ergodic theorems for reversible semigroups of nonexpansive mappings. Pacific J. Math. 126 (1987), no. 2, 277--294. https://projecteuclid.org/euclid.pjm/1102699805


Export citation

References

  • [I] J. B. Baillon, Un Theoremede type ergodique pour les contractionsnon lineairesdans un espace de Hubert, C. R. Acad. Sci. Paris Ser. A-B,280 (1975),1511-1514.
  • [2] F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., 18, no. 2, Amer. Math. Soc, Providence, R. I., 1976.
  • [3] R. E. Bruck, Jr., Nonexpansiveprojections on subsets of Banach spaces, Pacific J. Math., 47 (1973),341-355.
  • [4] R. E. Bruck, Properties of fixed point sets of nonexpansive mappings in Banach spaces, Trans. Amer. Math. Soc, 179 (1973),251-262.
  • [5] R. E. Bruck, A common fixed point theorem for a commuting family of nonexpansive mappings, Pacific J. Math., 53 (1974),59-71.
  • [6] R. E. Bruck, On the convex approximationproperty and the asymptotic behaviorofnonlin- ear contractionsin Banach spaces, Israel J. Math., 38 (1981),304-314.
  • [7] J. Diestel, Geometry of Banach Spaces, Selected Topics, Lecture notes in mathe- matics #485 (1975),SpringerVerlag, Berlin-Heidelberg, New York.
  • [8] F. R. Deutsch and P. H. Maserick, Application of the Hahn-Banach theorem in approximation theory,SIAMRev.,9 (1967),516-530.
  • [9] C. W. Groetsch, A note on segmenting Mann iterates, J. Math. Anal. Appl., 40 (1972), 369-372.
  • [10] N. Hirano, A proof of the mean ergodic theorem for nonexpansivemappings inBanach space, Proc. Amer. Math. Soc,78 (1980),361-365.
  • [II] N. Hirano, K. Kido and W. Takahashi, Asymptotic behavior of commutativesemi- groups of nonexpansive mappings in Banachspaces, Nonlinear Analysis, 10 (1986), 229-249.
  • [12] N. Hirano and W. Takahashi,Nonlinearergodic theorems for an amenable semigroup of nonexpansivemappings in a Banachspace, Pacific J. Math., 112 (1984),333-346.
  • [13] R. D. Holmes and A. T. Lau, Nonexpansiveactions of topological semigroups and fixed points, J. London Math. Soc,(2),5 (1972),330-336.
  • [14] A. T. Lau, Invariant means on almost periodic functions and fixed point properties, Rocky Mountain J.,3 (1973),69-76.
  • [15] A. T. Lau, Semigroup of nonexpansive mappings on a Hubert space, J. Math. Anal. Appl., 105 (1985),514-522.
  • [16] T. C. Lim, Characterizations of normalstructure, Proc. Amer. Math. Soc, 43(1974), 313-319.
  • [17] T. Mitchell, Topological semigroups and fixed points, Illinois J. Math., 14 (1970), 630-641.
  • [18] Z. Opial, Weak convergenceof the sequence of successive approximationsfor nonex- pansive mappings, Bull. Amer. Math. Soc, 73 (1967),591-597.
  • [19] A. Pazy, On the asymptotic behaviorof iterates of nonexpansivemappings in a Hubert space, Israel J. Math., 26 (1977),197-204.
  • [29] A. Pazy, On the asymptotic behaviorof semigroups of nonlinearcontractionsin Hubert space, J. Funct. Anal., 27 (1978),292-307.
  • [21] S. Reich, Nonlinear evolution equations and nonlinear ergodic theorems, Nonlinear Analysis, 1 (1977),319-330.
  • [22] S. Reich, Asymptotic behavior of contractions in Banach spaces, J. Math. Anal. Appl., 44 (1973),57-70.
  • [23] S. Reich, Product formulas, nonlinear semigroups, and accretive operators, J. Funct. Anal., 36 (1980), 147-168.
  • [24] W. Takahashi, A nonlinear ergodic theorem for an amenable semigroup of nonexpan- sive mappings in a Hubert space, Proc. Amer. Math. So,81 (1981), 253-256.
  • [25] W. Takahashi, Fixed point theorems for families of nonexpansive mappings on unbounded sets, J. Math. Soc.Japan, 36 (1984), 543-553.
  • [26] W. Takahashi and Y. Ueda, On Reich9s strong convergence theorem for resolvents of accretive operators, J. Math. Anal. Appl., 104 (1984),546-553.